# SDR CALA2022071101703

- Difficulty date: July 9, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N430UA
- Make and model: Airbus A320-232
- Aircraft serial: 568
- Aircraft time: 78,564 hours, 30,483 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Part number: D5337080121000
- Condition: Cracked
- Location: Fr35
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FR35 STR30 HOLE #2 HAS A CRACK INDICATION IN FRAME LAYER AT THE 4 O''CLOCK POSITION. AS FOLLOWS "ACCOMPLISH PERMANENT REPAIR AT RH FR35 STR30 HOLE #2 OR BEFORE 06JAN2023." INSP:LC19 PER PART 3 OF THE LATEST OF THE REVISION OF ECRA 5331-02922 ON PERFORMED INTERIM REPAIR ON RH FR35 STR30 BULKHEAD HOLE #2 IAW ECRA 5331-02922 ON NR 9294156. PER PART 1.2 OF ECRA CREATE A DIP ADD EMP:V906030 OK TO CARRY INTERIM REPAIR OF HOLE #2 FR35 STR30RH ?ACCOMPLISH TOMC-APPROVAL FROM SC1ELBYC COMMENT PERMANENT REPAIR AT RH FR35 STR30 HOLE #2 PER PART 3 OF THE LATEST OF THEREVISION OF ECRA 5331-02922 ON OR BEFORE 06JAN2023." TOMC APPROVED : QC REVIEWED TOMC APPROVED : QC REVIEWED INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
